RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2013, Volume 18, Issue 4, Pages 155–184 (Mi fpm1536)  

Extension of endomorphisms of the subsemigroup $\mathrm{GE}^+_2(R)$ to endomorphisms of $\mathrm{GE}^+_2(R[x])$, where $R$ is a partially-ordered commutative ring without zero divisors

O. I. Tsarkov

Lomonosov Moscow State University, Moscow, Russia

Abstract: Let $R$ be a partially ordered commutative ring without zero divisors, $G_n(R)$ be the subsemigroup of $\mathrm{GL}_n(R)$ consisting of matrices with nonnegative elements, and $\mathrm{GE}^+_n(R)$ be its subsemigroup generated by elementary transformation matrices, diagonal matrices, and permutation matrices. In this paper, we describe in which cases endomorphisms of $\mathrm{GE}^+_2(R)$ can be extended to endomorphisms of $\mathrm{GE}^+_2(R[x])$.

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2015, 206:6, 711–733

Bibliographic databases:

UDC: 512.55+512.64

Citation: O. I. Tsarkov, “Extension of endomorphisms of the subsemigroup $\mathrm{GE}^+_2(R)$ to endomorphisms of $\mathrm{GE}^+_2(R[x])$, where $R$ is a partially-ordered commutative ring without zero divisors”, Fundam. Prikl. Mat., 18:4 (2013), 155–184; J. Math. Sci., 206:6 (2015), 711–733

Citation in format AMSBIB
\Bibitem{Tsa13}
\by O.~I.~Tsarkov
\paper Extension of endomorphisms of the subsemigroup $\mathrm{GE}^+_2(R)$ to endomorphisms of $\mathrm{GE}^+_2(R[x])$, where~$R$ is a~partially-ordered commutative ring without zero divisors
\jour Fundam. Prikl. Mat.
\yr 2013
\vol 18
\issue 4
\pages 155--184
\mathnet{http://mi.mathnet.ru/fpm1536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431839}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 206
\issue 6
\pages 711--733
\crossref{https://doi.org/10.1007/s10958-015-2348-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84956766203}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1536
  • http://mi.mathnet.ru/eng/fpm/v18/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:109
    Full text:49
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020